Local index theory for Lorentzian manifolds

Bär, C. and Strohmaier, A. orcid.org/0000-0002-8446-3840 (2024) Local index theory for Lorentzian manifolds. Annales Scientifiques de l’École Normale Supérieure, 57 (6). pp. 1693-1752. ISSN 0012-9593

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

This item is protected by copyright. This is an author produced version of an article published in Annales Scientifiques de l’École Normale Supérieure. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: Dirac-type operator, globally hyperbolic Lorentzian manifold, Atiyah-Patodi-Singer boundary conditions, Feynman propagator, local index theorem, Hadamard expansion
Dates:
  • Published: 1 November 2024
  • Published (online): 1 November 2024
  • Accepted: 27 July 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 31 Jul 2023 13:54
Last Modified: 21 Feb 2025 10:08
Published Version: https://smf.emath.fr/publications/theorie-locale-d...
Status: Published
Publisher: Société Mathematique de France
Identification Number: 10.24033/asens.2597
Open Archives Initiative ID (OAI ID):

Export

Statistics